1 Browse Title Index

Browse Title Index


 
Issue Title
 
Vol 36, No 2 (2005) A unified inverse Laplace transform formula involving the product of a general class of polynomials and the Fox $H$-function Abstract   PDF
R. C. Soni, Deepika Singh
 
Vol 43, No 1 (2012) A unuqueness theorem for Sturm-Lioville operators with eigenparameter dependent boundary conditions Abstract   PDF
Yu-Ping Wang
 
Vol 47, No 2 (2016) A useful orthonormal basis on bi-slant submanifolds of almost Hermitian manifolds Abstract   PDF
Mehmet Gulbahar, Erol Kilic, Sadik Keles
 
Vol 36, No 4 (2005) A variant of the inequality given by Bainov and Simeonov Abstract   PDF
Chyng Nan Chou, Gou-Sheng Yang
 
Vol 34, No 3 (2003) Actions of finite groups on commutative rings I Abstract
A. G. Naoum, W. K. Al-Aubaidy
 
Vol 46, No 1 (2015) (a,d)-Continuous monotonic subgraph decomposition of K_n+1 and integral sum graphs G_(0,n) Abstract   PDF
K. Vilfred, A. Suryakala
 
Vol 43, No 3 (2012) Algebraic Elementary Operators on B(E) Abstract   PDF
Gyan Prakash Tripathi
 
Vol 43, No 1 (2012) Almost ps-continuous functions Abstract   PDF
Alias Barakat Khalaf, Baravan A. Asaad
 
Vol 32, No 1 (2001) An application of Lagrange inversion Abstract
Yin Dongsheng, Shen Fuxing
 
Vol 34, No 2 (2003) An asymptotic measure of accuracy effect from censorship in parametric estimation Abstract   PDF
Chung-Siung Kao
 
Vol 38, No 3 (2007) An elementary approach to a lattice-valued Banach-Stone Theorem Abstract   PDF
Jinxi Chen
 
Vol 35, No 2 (2004) An erratum to: ``A note on common fixed points by altering distances'' Abstract   PDF
K. Jha, R. P. Pant, V. Pant
 
73 - 84 of 756 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax